# SDR AALA201603099003

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 60,339 hours, 22,447 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38002784
- Part serial: R962
- Condition: Leaking
- Location: Apu
- Part time: 53,768 hours, 20,937 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  WITH APU BLEED ON, EXTREME MUSTY DIRTY SMELL REPORTED.  MX NOTED THE APU WAS WET WITH OIL & REPLACED IT IAW TASK CARD 26L31049005, ACCOMPLISHED DECONTAMINATION CARDS 26L0021001, 26L00021002 & 26L00021004 WITH NO ADDITIONAL ODORS NOTED.  ACFT WAS RETURNED TO SERVICE.
